Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 363879, 25 pages
http://dx.doi.org/10.1155/2012/363879
Research Article

Periodic Wave Solutions and Their Limits for the Generalized KP-BBM Equation

1Department of Mathematics, South China University of Technology, Guangzhou 510640, China
2Department of Mathematics, Faculty of Sciences, Yuxi Normal University, Yuxi 653100, China

Received 17 April 2012; Accepted 15 May 2012

Academic Editor: Junjie Wei

Copyright © 2012 Ming Song and Zhengrong Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. B. Benjamin, J. L. Bona, and J. J. Mahony, “Model equations for long waves in nonlinear dispersive systems,” Philosophical Transactions of the Royal Society of London, vol. 272, no. 1220, pp. 47–78, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. B. B. Kadomtsev and V. I. Petviashvili, “On the stability of solitary waves in weakly dispersive media,” Soviet Physics—Doklady, vol. 15, pp. 539–541.
  3. A.-M. Wazwaz, “Exact solutions of compact and noncompact structures for the KP-BBM equation,” Applied Mathematics and Computation, vol. 169, no. 1, pp. 700–712, 2005. View at Publisher · View at Google Scholar
  4. A.-M. Wazwaz, “The extended tanh method for new compact and noncompact solutions for the KP-BBM and the ZK-BBM equations,” Chaos, Solitons and Fractals, vol. 38, no. 5, pp. 1505–1516, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. A. Abdou, “Exact periodic wave solutions to some nonlinear evolution equations,” International Journal of Nonlinear Science, vol. 6, no. 2, pp. 145–153, 2008. View at Google Scholar
  6. M. Song, C. X. Yang, and B. G. Zhang, “Exact solitary wave solutions of the Kadomtsov-Petviashvili-Benjamin-Bona-Mahony equation,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1334–1339, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J. Li and Z. Liu, “Smooth and non-smooth traveling waves in a nonlinearly dispersive equation,” Applied Mathematical Modelling, vol. 25, no. 1, pp. 41–56, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. J. Li, J. Wu, and H. Zhu, “Traveling waves for an integrable higher order KdV type wave equations,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 16, no. 8, pp. 2235–2260, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Y. Lou, “Bifurcation of travelling wave solutions in generalized phi-four equation,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 517–525, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Z. Liu and H. Tang, “Explicit periodic wave solutions and their bifurcations for generalized Camassa-Holm equation,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 20, no. 8, pp. 2507–2519, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Z. Liu, T. Jiang, P. Qin, and Q. Xu, “Trigonometric function periodic wave solutions and their limit forms for the KdV-like and the PC-like equations,” Mathematical Problems in Engineering, vol. 2011, Article ID 810217, 23 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M. Song and S. G. Shao, “Exact solitary wave solutions of the generalized (2+1) dimensional Boussinesq equation,” Applied Mathematics and Computation, vol. 217, no. 7, pp. 3557–3563, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. M. Song, S. Y. Li, and J. Cao, “New exact solutions for the (2+1)-dimensional Broer-Kaup-Kupershmidt equations,” Abstract and Applied Analysis, vol. 2010, Article ID 652649, 9 pages, 2010. View at Publisher · View at Google Scholar
  14. M. Song, X. Hou, and J. Cao, “Solitary wave solutions and kink wave solutions for a generalized KDV-mKDV equation,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5942–5948, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. M. Song, J. Cao, and X. L. Guan, “Application of the bifurcation method to the Whitham-Broer-Kaup-Like equations,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 688–696, 2012. View at Publisher · View at Google Scholar · View at Scopus